# SDR DALA2023100408183

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2999762) CORROSION AT FWD CARGO AFT BULKHEAD PANEL L/H SIDE SUPPORT BEAM AT STA 500L FWD SIDE HAS EVIDENCE OF CORROSION NEAR STRINGER 25L NEAR WL 155. AND LBL 31. REMOVED AND REPLACED AFT BULKHEAD SIDE SUPPORT AT FWD CARGO BULKHEAD L/H STA 500L IAW B737-900 SRM 51-40-02-0G STEP 4 AND DWG 143A9481.
